# SDR HAL95015

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Spar Cap Fitting
- Part number: 3912765504
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - DURING ACCOMPLISHMENT OF AD 84-26-01, AMENDMENT 39-4971 (VISUAL INSP MLG ATTACH FITTING) A CRACK WAS FOUND IN AN ADJACENT UPPER AUXILIARY SPAR CAP FITTING, ATTACHED TO THE RT MLG ATTACH FITTING.  REPLACED RT AUXILIARY SPAR CAP FITTING.  (W)
